# SDR CA091112002

- Difficulty date: November 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 18,748 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1123800222
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON PILOTS WALK AROUND AT NON MX STA. PILOT FOUND HYD FLUID COMING FROM THE NOSE GEAR AREA. ON INSP FOUND FLUID LEAKING FROM ACTUATOR END CAP.
